# SDR DL72S992470

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED 32 FROM THE IB END OF THE MIDFLAP.  THE ANGLE WAS REPAIRED PER 727 MM 57-52-0, FIG 802.
